Advertisement

Results in Mathematics

, Volume 25, Issue 1–2, pp 40–49 | Cite as

Hecke operators on rational period functions on the Hecke groups

  • YoungJu Choie
Article

Abstract

Hecke operators on rational period functions on the modular group have beend defined based on modular integrals. We give a purely algebraic definition of Hecke operators of rational period functions on the Hecke groups \( G({\sqrt 2}) \) and \( G({\sqrt 3}) \) and investigate their main properties. This is done with the help of description on the action of Hecke operators on rational period functions on the modular group.

The 1991 Mathematics Subject Classification

11F67 11F11 

Key words

rational period functions Hecke operators Hecke groups 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Bogo, and W. Kuyk: The Hecke correspondence for \( {\over G(q {1/2})}; \) q prime: Eisenstein series and Modular invariant, J. Algebra 43, 545–605 (1976)MathSciNetCrossRefGoogle Scholar
  2. [2]
    YJ. Choie: Rational period functions for the modular group and real quadratic fields, Ill. J. Math. Vol. 33, No 3, 495–530 (1989)MathSciNetGoogle Scholar
  3. [3]
    YJ. Choie, and Parson, A.: Congruence relations and periods of cusp forms for the Hecke groups \( G({\sqrt 2}) \) and \( G({\sqrt 3}) \), Results in Math. Vol. 17, 59–77 (1990)MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    YJ. Choie and D. Zagier: Rational period functions for PSL(2, Z), Contemporary Math. Vol.143, 89–108 (1993)MathSciNetCrossRefGoogle Scholar
  5. [5]
    M. Knopp: Some new results on the Eichler cohomology of automorphic forms, Bull. Amer. math. Soc, Vol. 80, 607–632 (1974)MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    M. Knopp: Rational period functions of the modular group, Duke. Math. Vol.45, 47–62 (1978)MathSciNetMATHCrossRefGoogle Scholar
  7. [7]
    M. Knopp: Rational period functions of the modular group, II, Glasgow Math. J. 22, 291–311 (1959)MathSciNetGoogle Scholar
  8. [8]
    W. Kohnen, D. Zagier,: Modular forms with rational periods, In: Modular forms, Rankin, R.A.(ed.), 197–249, New York: Ellis Horwood (1984)Google Scholar
  9. [9]
    Y. Manin,: Periods of parabolic forms and p-adic Hecke series, Math. Sb. 21, 371–393 (1973)MathSciNetCrossRefGoogle Scholar
  10. [10]
    H. Meier, and G. Rosenberger,: Hecke integrale mit rationalen periodischen funktionen und Dirichlet-Reihen mit funktionalgleichungen, Results in Math. 7, 371–393 (1984)MathSciNetGoogle Scholar
  11. [11]
    I. Schmidt and M. Sheingorn: On the Hecke modular surfaces, Preprint (1992)Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1994

Authors and Affiliations

  • YoungJu Choie
    • 1
  1. 1.Department of MathematicsPohang Institute of Science and TechnologyPohangKorea

Personalised recommendations